- -

On σ-starcompact spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On σ-starcompact spaces

Show full item record

Song, Y. (2008). On σ-starcompact spaces. Applied General Topology. 9(2):293-299. doi:10.4995/agt.2008.1808.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86446

Files in this item

Item Metadata

Title: On σ-starcompact spaces
Author:
Issued date:
Abstract:
[EN] A space X is σ-starcompact if for every open cover U of X, there exists a σ-compact subset C of X such that St(C, U) = X. We investigate the relations between σ-starcompact spaces and other related spaces, and also ...[+]
Subjects: Lindelöf , σ-starcompact , L-starcompact
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1808
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1808
Thanks:
The author acknowledges support from the NSF of China(Grants 10571081) and the National Science Foundation of Jiangsu Higher Education Institutions of China (Grant No 07KJB110055)
Type: Artículo

This item appears in the following Collection(s)

Show full item record